Toggle Main Menu Toggle Search

ePrints

Planetary and gravity waves in a polar basin

Lookup NU author(s): Professor Andrew Willmott

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by American Meteorological Society, 2017.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Willmott AJ, Pascual-Ahuir EG

Publication type: Article

Publication status: Published

Journal: Journal of Physical Oceanography

Year: 2017

Volume: 47

Issue: 6

Pages: 1433-1440

Online publication date: 08/06/2017

Acceptance date: 22/03/2017

ISSN (print): 0022-3670

ISSN (electronic): 1520-0485

Publisher: American Meteorological Society

URL: https://doi.org/10.1175/JPO-D-16-0253.1

DOI: 10.1175/JPO-D-16-0253.1


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share